# SDR SCNA20201014168

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR FWD OF GALLEY FITTING, STA 986.5+1, RBL 32, WL 208, MARKED.  CORROSION ON AFT CABIN FLOOR SHEAR WEB FWD OF GALLEY FITTING STA 986.5+1, RBL 32, WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOUND.  SHEAR WEB WILL BE REMOVED AND REPLACED ON CARD ID NR 00305.
